| Catalog Number |
1550225-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis (2100)
| Date of Event |
03/03/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of death and thrombosis are listed in the xience sierra, everolimus eluting coronary stent systems instructions for use as a known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2018, a 2.25x15mm xience sierra stent was successfully implanted in the proximal circumflex (cx) coronary artery, 90% stenosed lesion.Per imaging, the stent was well apposed without any dissection observed.On (b)(6) 2019, the patient was found unresponsive on the bathroom floor, expired due to sudden cardiac arrest.Autopsy was not performed.Per physician, the patient had severe mitral regurgitation and was being evaluated for therapy prior to her death.Stent thrombosis was possible, although per physician, unlikely as the patient was on anticoagulants.There was no device malfunction reported.No additional information was provided regarding this issue.